MathSciNet Relay Station
MathSciNet bibliographic data
MR2012649 (2004k:42052) 42C40 (41A30 42C15 94A08)
Candès, Emmanuel J.; Donoho, David L. New tight frames of curvelets and optimal representations of objects with piecewise $C\sp 2$ singularities. Comm. Pure Appl. Math. 57 (2004), no. 2, 219–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement